Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Generation of permutations following Lehmer and Howell

Author: Enrico Spoletini
Journal: Math. Comp. 43 (1984), 565-572
MSC: Primary 05A05
MathSciNet review: 758204
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proves two formulas used to obtain, by an arithmetic method, both the next permutation with respect to a given one and the mth permutation, in lexicographic direct ordering.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05A05

Retrieve articles in all journals with MSC: 05A05

Additional Information

PII: S 0025-5718(1984)0758204-3
Keywords: Permutations, lexicographic ordering, lexicographic generation, permutation generation
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia